# SDR FDEA202109202350

- Difficulty date: September 20, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N180FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63111
- Aircraft time: 3,287 hours, 1,601 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 114T1405410G
- Part serial: 000348
- Condition: Worn
- Location: Rt Wing Slat
- Part time: 3,287 hours, 1,601 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, SLAT NO 8 WITH GOUGE ON TRAILING EDGE WEDGE L=30MM, W=18MM, D=1MM. RH WING SLAT #8 TRAILING EDGE WEDGE, LOWER SKIN WAS REPAIRED I.A.W. SRM 57-43-02-2R   FIG. 201 (SHEET 1) PAG. 1-2 AND SRM 51-70-10-2R FIG. 202 (SHEET 8) PAG. 15-23,53,71-79,84,162    REV. 81 AUG 15/2021
